# SDR 224873

- Difficulty date: December 28, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 32,725 hours, 31,560 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Receiver
- Condition: Inoperative
- Location: Navigation
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 1 AND NR 2 NAV RECEIVERS INOPERATIVE WITH MULTIPLE NAV FREQUENCIES SELECTED.  NO CDI DISPLAY, NO DME, RMI'S SHOWED CORRECTLY.  AIRCRAFT RETURNED TO MAINTENANCE HANGAR.
